# SDR UPS01837235

- Difficulty date: October 16, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1220 BATHTUB FITTING IS CORRODED BEYOND LIMITS BETWEEN LONG 34R TO 35R. REMOVED AND REPLACED FITTING IAW DWG 3755843, AND SRM 53-2-0 FIG 2D.
